Mathematics and Statistics Vol. 1(1), pp. 5 - 9
DOI: 10.13189/ms.2013.010102
Reprint (PDF) (215Kb)

Insertion of A Baire-one Function

Department of Mathematics, University of Isfahan, Isfahan , 81746-73441, Iran


A necessary and sufficient condition in terms of lower cut sets are given for the insertion of a Baire-one function between two comparable real-valued functions on the topological spaces that are .

Insertion, Strong binary relation, Baire-one function, , Lower cut set

Cite This Paper in IEEE or APA Citation Styles
(a). IEEE Format:
[1] MAJID MIRMIRAN , "Insertion of A Baire-one Function," Mathematics and Statistics, Vol. 1, No. 1, pp. 5 - 9, 2013. DOI: 10.13189/ms.2013.010102.

(b). APA Format:
MAJID MIRMIRAN (2013). Insertion of A Baire-one Function. Mathematics and Statistics, 1(1), 5 - 9. DOI: 10.13189/ms.2013.010102.